# SDR COMA0460143

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 5,851 hours, 5,352 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000003
- Part serial: 1866
- Condition: Malfunctioned
- Location: Left Anti Ice
- Part time: 6,415 hours, 5,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5612 LEFT COWL ANTI-ICE MESSAGE.  REPLACED THE ANTI-ICE VALVE.
